# SDR ASAA2017090721892

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,648 hours, 11,406 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTED A SPIKE IN EGT FOR THE NR 1 ENGINE.  ACFT GROUNDED. ACCOMPLISHED TSR908608. PRIOR TO INSPECTION, ACCOMPLISHED T/C 78273000, NO CURRENT FAULTS OR FAULTS IN HISTORY. ON INITIAL GVI OF ENGINE HARNESSES, FOUND CJ10 CONNECTION LOOSE AND DIRTY. CLEANED ALL EGT CONNECTORS AND SECURED.  EEC TEST PASSED. SYSTEM OPS NORMAL. ALL EGT T49.5 TEMPS WITH IN LIMITS. IAW FIM 77-05, TASK 801.
